Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On Amitriptyline, have not experienced vertigo attack since its intake. Does it help in overcoming vertigo?

I suffer from benign posterior vertigo and in the past had to have a procedure called Eplytes I think to help. However 2 years ago I was having a few problems and was given Amitriptyline . I only take a very small dose 25mg at night. I have not had a vertigo attack for the 2 years I have been taking it. Is there any coonection between taking Amitriptyline and Vertigo. Has there been any reports of it helping vertigo? Thank you
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Feb 2016
Hi. Why do you not take this a help in disguise. If amitriptiline helps , continue if advised by your Doctor to continue. This is the most well tested medicine with the least side effects. As far as your question - yes it helps in many cases of so-called vertigo.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor